Bipolar Disorder Channel
Topics & Medications
Quicklinks
Related Channels

Depakote Withdraw

Were you looking for information about Depakote Withdrawal? Depakote withdraw is a common misspelling of Depakote withdrawal.
 
If you do not have your healthcare provider's approval, it is not recommended to stop taking Depakote® (divalproex sodium). Withdrawal symptoms may occur if you stop taking this medication too abruptly.

The most significant withdrawal symptom is a seizure; these seizures can be especially severe and very difficult to control. In order to help limit withdrawal from this drug, your healthcare provider may gradually decrease your dose until you have stopped treatment completely.
 
(Click Depakote Withdrawal for more information about the potential dangers of withdrawal with Depakote and to learn more about the ways your healthcare provider will help you stop the medication safely.)
 
Recognizing Symptoms of ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.